# SDR USAA2012073000031

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,053 hours, 20,985 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 311N50713
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK. LEFT PYLON INBOARD LOWER CHORD LOWER BOLT HOLE ELONGATED. REPAIRED CHORD IAW EA104119.
